On trisprintec (norgestimate and ethinyl estradiol) (birth control) for a year and half but last 2 months I start spotting the week before my period. Is this normal?

See your MD. You should not spot when still on the active pill especially since you have been on this pill for a long time. I would see your doctor to further investigate since this is a change from what you are used to on this pill. This bleeding may be a sign of an anatomical change, a change in your hormones, or a fluke. Consider having a pelvic ultrasound and or changing to a different birth control pill.

Related Questions

On othro tri cyclen and tri previfem (norgestimate and ethinyl estradiol) now for the last 6 yrs. I'm spotting for 2 to 3 week between periods now is it from my birth control.

Most likely. Most likely, yes. Keep taking the pil, don't miss any and it should clear up in a month or so. Doubtful, but you might want to check a pregnancy test to be certain. Read more...

My girlfriend and I were having sex and I finished inside of her. She has been on trinessa (norgestimate and ethinyl estradiol) birth control for only two and her period ended about 5 days as go could she get oregnant by? Sh Shouldget birth control?

Unprotected sex. Hi, is she on birth control in pst 2 days or past 2 months, if she has been on it for 2 months the chance of pregnancy is very slim but if she's been on the in past 2 days then the risk is higher, even though ur girl friend is on pill it's wise to use protection to prevent STDs. Read more...

How can I stop my period if I am on trinessa (norgestimate and ethinyl estradiol) birth control?

Breakthrough bleedin. Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. Read more...

Debilitating period like cramping while on second month of trinessa (norgestimate and ethinyl estradiol) birth control. Should I go to the ER now, or simply discontinue taking the pill?

Call GYN. If you are having severe abdominal pain, please call your doctor. Please call your gyn for proper examination and treatment with respect to the oc. If you discontinue the oc, please use alternative forms of birth control if you wish to avoid pregnancy, until you see the gyn. Read more...